Alert archive / Colorado / Frost Advisories in 2014

Frost Advisory 1, NWS Pueblo, CO

May 1, 201410 counties in Colorado

NWS Pueblo, CO issued this frost advisory at May 1, 2014, 11:55 AM MDT for 10 counties in Colorado. It took effect at May 2, 2014, 2:00 AM MDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 1, 2014, 11:55 AM MDT (17:55 UTC)
In effect from
May 2, 2014, 2:00 AM MDT
Expired
May 2, 2014, 7:34 AM MDT
In force
6 hr
Issued by
NWS Pueblo, CO

Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 5.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1925 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

790 
WWUS75 KPUB 011755
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1155 AM MDT THU MAY 1 2014

COZ084>089-093>099-020200-
/O.NEW.KPUB.FR.Y.0001.140502T0800Z-140502T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
1155 AM MDT THU MAY 1 2014

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM MDT FRIDAY. 

* LOCATION...SOUTHEAST PLAINS OF COLORADO

* TEMPERATURE...30 TO 34 DEGREES

* IMPACT...AREAS OF FROST WILL BE POSSIBLE TONIGHT ACROSS THE
  SOUTHEAST PLAINS OF COLORADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

HODANISH
4 follow-up statements
645 
WWUS75 KPUB 012104
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
304 PM MDT THU MAY 1 2014

COZ084>089-093>099-020515-
/O.CON.KPUB.FR.Y.0001.140502T0800Z-140502T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
304 PM MDT THU MAY 1 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
FRIDAY...

* LOCATION...SOUTHEAST PLAINS OF COLORADO

* TEMPERATURE...30 TO 34 DEGREES

* IMPACT...AREAS OF FROST WILL BE POSSIBLE TONIGHT ACROSS THE 
  SOUTHEAST PLAINS OF COLORADO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
147 
WWUS75 KPUB 020348
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
948 PM MDT THU MAY 1 2014

COZ084>089-093>099-021200-
/O.CON.KPUB.FR.Y.0001.140502T0800Z-140502T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
948 PM MDT THU MAY 1 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM MDT
FRIDAY...

* LOCATION...SOUTHEAST COLORADO PLAINS

* TEMPERATURE...28 TO 35 DEGREES

* IMPACT...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED. SUCH
  PLANTS SHOULD BE COVERED OR BROUGHT INDOORS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
505 
WWUS75 KPUB 020947
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
347 AM MDT FRI MAY 2 2014

COZ084>089-093>099-021400-
/O.CON.KPUB.FR.Y.0001.000000T0000Z-140502T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
347 AM MDT FRI MAY 2 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM MDT THIS MORNING...

* LOCATION...SOUTHEAST COLORADO PLAINS

* TEMPERATURE...28 TO 35 DEGREES

* IMPACT...SENSITIVE PLANTS COULD BE DAMAGED OR KILLED. SUCH 
  PLANTS SHOULD BE COVERED OR BROUGHT INDOORS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
821 
WWUS75 KPUB 021334
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
734 AM MDT FRI MAY 2 2014

COZ084>089-093>099-021445-
/O.CAN.KPUB.FR.Y.0001.000000T0000Z-140502T1400Z/
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
INCLUDING...BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS...
PUEBLO...WALSENBURG...TRINIDAD...ORDWAY...OLNEY SPRINGS...
LA JUNTA...ROCKY FORD...BRANSON...KIM...EADS...SHERIDAN LAKE...
LAS ANIMAS...LAMAR...SPRINGFIELD...WALSH
734 AM MDT FRI MAY 2 2014

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE FROST
ADVISORY FOR THE SOUTHEAST PLAINS.


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this frost advisory went out at May 1, 11:30 AM MDT, 25 minutes earlier.

Area forecast discussion, May 1, 11:30 AM MDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1130 AM MDT THU MAY 1 2014

.UPDATE...
ISSUED AT 741 AM MDT THU MAY 1 2014

UPDATED FOR CANCELLATION OF FREEZE WARNING.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 355 AM MDT THU MAY 1 2014

SO FAR THIS MORNING...ONLY NORTHERN PORTIONS OF EL PASO COUNTY HAVE
SEEN FREEZING TEMPS...HOWEVER THERE IS STILL TIME FOR TEMPS TO DROP
IN OTHER LOCATIONS OF THE SERN PLAINS AND WL LEAVE THE FREEZE
WARNING IN EFFECT.

AN UPR LEVEL DISTURBANCE WL BE MOVING SOUTHWARD OVR THE AREA TODAY.
FORECAST MODELS CONTINUE TO SHOW PCPN OVR THE EASTERN SAN JUAN MTNS
AND MAINLY THE SRN SANGRE DE CRISTO MTNS...AND THE SRN PORTIONS OF
THE SAN LUIS VALLEY.  WL KEEP HIGH POPS OVR THOSE MTN AREAS...ALONG
WITH A COUPLE TO A FEW INCHES OF SNOW ACCUMULATION. AS THE UPR
DISTURBANCE MOVES S OF THE AREA BY EVENING...PCPN CHANCES WL
DECREASE AND THEN END BY ABOUT MID TO LATE EVENING.  BREEZY
NORTHERLY WINDS WL BE FOUND OVR MUCH OF THE AREA AGAIN.  HIGH TEMPS
TODAY WL STILL BE ON THE COOL SIDE...BEING AROUND 10 DEGREES BELOW
AVERAGE.  LOW TEMPS TONIGHT WL MAINLY BE IN THE LOWER TO MID 30S
ACRS THE SERN PLAINS AND THE UPR ARKANSAS RIVER VALLEY...WITH COOLER
TEMPS ELSEWHERE.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 355 AM MDT THU MAY 1 2014

...WARMING BACK TO ABOVE SEASONAL TEMPERATURES THIS WEEKEND...

FRIDAY-SUNDAY...MODERATING NORTHWEST FLOW ALOFT ACROSS THE REGION ON
FRIDAY BECOMES MORE WESTERLY SATURDAY AND SUNDAY WITH FLAT UPPER
LEVEL RIDGING BUILDING ACROSS THE STATE THROUGH THE WEEKEND. WARMING
ALOFT UNDER BUILDING RIDGE TO ALLOW FOR TEMPERATURES TO WARM BACK TO
AROUND NORMAL ON FRIDAY WITH HIGHS IN THE 60S AND 70S ACROSS THE
PLAINS...50S AND 60S ACROSS THE HIGHER TERRAIN AND MAINLY 30S AT THE
PEAKS. MODELS CONTINUE TO INDICATE ENOUGH RESIDUAL MOISTURE ACROSS
THE AREA TO WORK WITH STEEP LAPSE RATES FOR A FEW POSSIBLE
SHOWERS ACROSS THE HIGHER TERRAIN FRIDAY AFTERNOON AND EARLY
EVENING. WARM AIR ALOFT (+8C TO +12C) UNDER THE RIDGE PROGGED
ACROSS THE AREA SATURDAY AND SUNDAY...AND WITH GENERALLY WEAK
WESTERLY FLOW...SHOULD SEE TEMPERATURES SOME 5-15F ABOVE SEASONAL
AVERAGES WITH HIGHS IN MID 70S TO UPPER 80S ACROSS THE
PLAINS...60S TO LOWER 70S ACROSS THE PLAINS AND IN THE 40S AT THE
PEAKS. WITH OVERNIGHT LOWS PROGGED TO REMAIN ABOVE FREEZING...EVEN
AT THE PEAKS...SHOULD SEE INCREASING FLOWS AT THE HEADWATERS OF
ARKANSAS AND RIO GRANDE RIVERS BY THE END OF THE WEEKEND...WITH
THE START OF SOME HIGH MTN SNOWPACK MELT.

MONDAY-WEDNESDAY...GENERALLY WEAK WESTERLY FLOW ALOFT ACROSS THE
REGION MONDAY BECOMES MORE SOUTHWEST AND INCREASES THROUGH TUESDAY
AS EASTERN PACIFIC ENERGY MOVING ONSHORE ACROSS THE PAC NORTHWEST
COAST DIGS INTO THE GREAT BASIN. ABOVE SEASONAL TEMPERATURES
CONTINUE ACROSS THE AREA MONDAY WITH SLIGHT COOLING FOR TUESDAY WITH
INCREASING CLOUDS AHEAD OF THE SAID SYSTEM. THIS WILL ALLOW FOR
SLIGHT CHANCES OF PRECIPITATION ACROSS THE HIGHER TERRAIN ALONG WITH
BREEZY TO WINDY CONDITIONS LEADING TO POSSIBLE CRITICAL FIRE WEATHER
CONDITIONS ACROSS THE EASTERN PLAINS. COOLER AND MORE UNSETTLED
WEATHER IN THE OFFING INTO THE MIDDLE OF THE WORK WEEK AS MODELS
BRING GREAT BASIN UPPER TROUGH ACROSS THE STATE. HOWEVER...LATEST
MODELS DIFFER ON TIMING AND LOCATION OF PASSING SYSTEM...WITH THE
GFS BEING FASTER AND FURTHER SOUTH WITH THE SYSTEM THAN CURRENT
ECMWF. TIME WILL TELL.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1128 AM MDT THU MAY 1 2014

GUSTY NORTH WINDS WILL CONTINUE OVER THE REGION THROUGH LATE
AFTERNOON...WITH WINDS DECREASING BY EARLY EVENING. OTHERWISE
EXPECT VFR CONDITIONS AT ALL 3 TAF SITES...KPUB...KALS AND KCOS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...28
SHORT TERM...28
LONG TERM...MW
AVIATION...HODANISH
Hazardous weather outlook, May 1, 11:32 AM MDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1132 AM MDT THU MAY 1 2014

COZ058>089-093>099-021745-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1132 AM MDT THU MAY 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

HODANISH

Nearby

Frost Advisories in Colorado, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.